{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,14]],"date-time":"2025-10-14T06:59:32Z","timestamp":1760425172879},"reference-count":15,"publisher":"Springer Science and Business Media LLC","issue":"5","license":[{"start":{"date-parts":[[2013,4,4]],"date-time":"2013-04-04T00:00:00Z","timestamp":1365033600000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/2.0"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["J Anesth"],"published-print":{"date-parts":[[2013,10]]},"DOI":"10.1007\/s00540-013-1602-z","type":"journal-article","created":{"date-parts":[[2013,4,3]],"date-time":"2013-04-03T16:08:41Z","timestamp":1365005321000},"page":"768-770","source":"Crossref","is-referenced-by-count":11,"title":["Postoperative neuroleptic malignant syndrome-like symptoms improved with intravenous diazepam: a case report"],"prefix":"10.1007","volume":"27","author":[{"given":"Shun","family":"Kishimoto","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kumi","family":"Nakamura","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Toshiyuki","family":"Arai","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ogino","family":"Yukimasa","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Norihiko","family":"Fukami","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","published-online":{"date-parts":[[2013,4,4]]},"reference":[{"key":"1602_CR1","doi-asserted-by":"crossref","first-page":"448","DOI":"10.12968\/hosp.1999.60.6.1140","volume":"60","author":"J Edgar","year":"1999","unstructured":"Edgar J. Droperidol-induced neuroleptic malignant syndrome. Hosp Med. 1999;60:448\u20139.","journal-title":"Hosp Med"},{"key":"1602_CR2","doi-asserted-by":"crossref","first-page":"515","DOI":"10.1007\/BF03014361","volume":"34","author":"P Patel","year":"1987","unstructured":"Patel P, Bristow G. Postoperative neuroleptic malignant syndrome. A case report. Can J Anaesth. 1987;34:515\u20138.","journal-title":"Can J Anaesth"},{"key":"1602_CR3","doi-asserted-by":"crossref","first-page":"870","DOI":"10.1176\/appi.ajp.164.6.870","volume":"164","author":"JR Strawn","year":"2007","unstructured":"Strawn JR, Keck PE Jr, Caroff SN. Neuroleptic malignant syndrome. Am J Psychiatry. 2007;164:870\u20136.","journal-title":"Am J Psychiatry"},{"key":"1602_CR4","doi-asserted-by":"crossref","first-page":"1780","DOI":"10.1002\/mds.23220","volume":"25","author":"PK Gillman","year":"2010","unstructured":"Gillman PK. Neuroleptic malignant syndrome: mechanisms, interactions, and causality. Mov Disord. 2010;25:1780\u201390.","journal-title":"Mov Disord"},{"key":"1602_CR5","first-page":"2765","volume":"12","author":"F Woimant","year":"1983","unstructured":"Woimant F, de Liege P, Dorey F, Mayer JM, Haguenau M, Pepin B. Withdrawal of benzodiazepines. Complication by coma with decerebrate rigidity. Presse Med. 1983;12:2765\u20136.","journal-title":"Presse Med"},{"key":"1602_CR6","first-page":"160","volume":"39","author":"SR Onyett","year":"1989","unstructured":"Onyett SR. The benzodiazepine withdrawal syndrome and its management. J R Coll Gen Pract. 1989;39:160\u20133.","journal-title":"J R Coll Gen Pract"},{"key":"1602_CR7","doi-asserted-by":"crossref","first-page":"93","DOI":"10.1177\/070674378102600203","volume":"26","author":"YD Lapierre","year":"1981","unstructured":"Lapierre YD. Benzodiazepine withdrawal. Can J Psychiatry. 1981;26:93\u20135.","journal-title":"Can J Psychiatry"},{"key":"1602_CR8","doi-asserted-by":"crossref","first-page":"434","DOI":"10.1016\/S0750-7658(05)80113-3","volume":"12","author":"JC Sleth","year":"1993","unstructured":"Sleth JC, Duhamel O. Tetraplegia after colonoscopy: benzodiazepine withdrawal syndrome induced by flumazenil? Ann Fr Anesth Reanim. 1993;12:434\u20136.","journal-title":"Ann Fr Anesth Reanim"},{"key":"1602_CR9","doi-asserted-by":"crossref","first-page":"281","DOI":"10.1097\/00004714-200004000-00033","volume":"20","author":"I Bobolakis","year":"2000","unstructured":"Bobolakis I. Neuroleptic malignant syndrome after antipsychotic drug administration during benzodiazepine withdrawal. J Clin Psychopharmacol. 2000;20:281\u20133.","journal-title":"J Clin Psychopharmacol"},{"key":"1602_CR10","first-page":"136","volume":"42","author":"M Kawajiri","year":"2002","unstructured":"Kawajiri M, Ohyagi Y, Furuya H, Araki T, Inoue N, Esaki S, Yamada T, Kira J. A patient with Parkinson\u2019s disease complicated by hypothyroidism who developed malignant syndrome after discontinuation of etizolam. Rinsho Shinkeigaku. 2002;42:136\u20139.","journal-title":"Rinsho Shinkeigaku"},{"key":"1602_CR11","doi-asserted-by":"crossref","first-page":"46","DOI":"10.1016\/j.ejphar.2008.08.024","volume":"597","author":"M Hirase","year":"2008","unstructured":"Hirase M, Ishida T, Kamei C. Rebound insomnia induced by abrupt withdrawal of hypnotics in sleep-disturbed rats. Eur J Pharmacol. 2008;597:46\u201350.","journal-title":"Eur J Pharmacol"},{"key":"1602_CR12","doi-asserted-by":"crossref","first-page":"161","DOI":"10.1097\/00004714-198906000-00002","volume":"9","author":"JC Gillin","year":"1989","unstructured":"Gillin JC, Spinweber CL, Johnson LC. Rebound insomnia: a critical review. J Clin Psychopharmacol. 1989;9:161\u201372.","journal-title":"J Clin Psychopharmacol"},{"key":"1602_CR13","first-page":"576","volume":"33","author":"MC Tsai","year":"2010","unstructured":"Tsai MC, Huang TL. Severe neuroleptic malignant syndrome: successful treatment with high-dose lorazepam and diazepam: a case report. Chang Gung Med J. 2010;33:576\u201380.","journal-title":"Chang Gung Med J"},{"key":"1602_CR14","first-page":"503","volume":"63","author":"T Mishima","year":"2011","unstructured":"Mishima T, Tsuboi Y, Higuchi MA, Tsugawa J, Obata T, Yamada T. Diazepam-responsive malignant catatonia in a patient with an initial clinical diagnosis of neuroleptic malignant syndrome: a case report. Brain Nerve. 2011;63:503\u20137.","journal-title":"Brain Nerve"},{"key":"1602_CR15","first-page":"235","volume":"59","author":"Y Yanagawa","year":"2010","unstructured":"Yanagawa Y, Miyazaki M. Case with difficulty in differentiating between transient neuroleptic malignant syndrome and catatonia after neuroleptic analgesia. Masui. 2010;59:235\u20137.","journal-title":"Masui"}],"container-title":["Journal of Anesthesia"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s00540-013-1602-z.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s00540-013-1602-z\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s00540-013-1602-z","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,3,26]],"date-time":"2019-03-26T22:51:54Z","timestamp":1553640714000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s00540-013-1602-z"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2013,4,4]]},"references-count":15,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2013,10]]}},"alternative-id":["1602"],"URL":"https:\/\/doi.org\/10.1007\/s00540-013-1602-z","relation":{},"ISSN":["0913-8668","1438-8359"],"issn-type":[{"value":"0913-8668","type":"print"},{"value":"1438-8359","type":"electronic"}],"subject":[],"published":{"date-parts":[[2013,4,4]]}}}